# SDR HNAA0800288

- Difficulty date: September 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82910009159
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR2 HYDRAULIC SYSTEM DROPPED TO 1 QUART AFTER TAKE-OFF.  RUDDER ISO KICKED IN, WITH NO LOSS OF PRESSURE.  FOUND NLG UP LOCK HYDRAULIC LINE LEAKING.  INSTALLED TEMP FLEX LINE, BLED AND SERVICED HYDRAULIC SYSTEM.  LEAK CHECK GOOD ON GROUND.  REMOVED FLEX LINE AND INSTALLED RIGID LINE.
